# SDR DALA2022081605568

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 7,653 hours, 957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 AFTER DOOR CLOSURE FLT ATT UNABLE TO ARM SLIDE DOOR 4L. CORRECTIVE ACTION: FOUND TRASH UNDERNEATH THE GIRT BAR TRASH REMOVED SLIDE ARMED AND DISARMED NORMALY. (9237114)
